MathSciNet Relay Station
MathSciNet bibliographic data
MR1475536 58F11 (58F03)
Barreira, Luis; Schmeling, Jörg Invariant sets with zero measure and full Hausdorff dimension. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 114–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement